I’m really worried about a lazy eye after anti-wrinkle treatment. How common is it?

Frequently asked questionsCategory: Anti-wrinkleI’m really worried about a lazy eye after anti-wrinkle treatment. How common is it?
Belinda asked 12 months ago
0/5 (0 Reviews)
1 Answers
Best Answer
Dr Jonathan Brown Staff answered 12 months ago

Answer

Thankfully, a lazy eye after anti-wrinkle treatment is rare. We quote a 1:5000 chance of this occurring. The lazy eye, or ‘lid ptosis’ to give its medical name, can result from anti-wrinkle product spreading from the outermost injection points when we treat the frown muscle (the glabella/corrugators).
lazy eyelid anti-wrinkle treatment
The muscle that can be affected and cause a lazy eye is the smallest muscle in the body, called levator palpabrae superioris. The yellow arrow in the diagram shows the muscle sitting just above the eye. The purple arrow shows the distance from where we inject anti-wrinkle product to the levator muscle – it is quite a distance so the change of affecting the eyelid muscle is really unlikely.
At Cityskin we are all cautious in our injecting so it is incredibly rare for a lazy eye to occur.
Dr Brown and Dr Ilana Galgut discussing how commonly we see a lazy eye after anti-wrinkle injections

0/5 (0 Reviews)

Common anti-wrinkle questionsCommon dermal filler questions

Book an appointment at Cityskin. No consultation fee

book-an-appointment

 

Treatment guides at different ages

cosmetic treatments in 20s  cosmetic treatments in 30s  cosmetic treatments in 20s  cosmetic treatment in your 50s  cosmetic treatments in your 70s